MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941808400
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 4.00 x 8mm synergy? xd drug-eluting stent was advanced and inserted over the wire into a non-boston scientific guide.However, the shaft was broken for about 18 inches from the hub.The device was pulled out together with the whole system and the procedure was completed with another synergy device.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the device synergy xd mr us 4.00 x 8mm stent delivery system was returned to the complaint investigation site (cis) for analysis.Visual, tactile and microscopic analysis was performed on the device.A visual and tactile examination of the hypotube found multiple kinks along the shaft and a break at 51cm distal to the distal end of the strain relief.A visual and tactile examination of the outer and inner lumen and mid-shaft section found no issues.Microscopically, there was no sign of damage, stretching or lifting of the stent struts and balloon cones were reviewed, and no issues were noted.Bumper tip showed no signs of distal tip damage.No other device issues were identified during returned product analysis.
 
Event or Problem Description

Brand Name
SYNERGY? XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22087097
Report Number2124215-2025-34186
Device Sequence Number20564492
Product Code NIQ
UDI-Device Identifier08714729981107
UDI-Public(01)08714729981107(17)260619(10)34312052
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/19/2026
Device Model NumberH7493941808400
Device Catalogue NumberH7493941808400
Device Lot Number0034312052
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer07/07/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexUnknown